# SDR SWAA052177

- Difficulty date: July 24, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 45,232 hours, 44,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR LOWER HINGE CUTOUT.  REPAIRED SKIN PER SWA EA.
